# SDR 2010FA0000956

- Difficulty date: August 18, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N418AM
- Make and model: Diamon DA 40
- Aircraft serial: 40553
- Engine: Lyc IO360A1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Brush Block
- Component: Alternator
- Component part number: ALU8521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED IN FLIGHT.  FOUND BRUSH BLOCK WIRE BROKEN.
